# SDR SWAA2023011090172

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 59,690 hours, 34,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: Door Assist
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FORWARD ASSIST HANDLE BROKEN.   REPLACED FORWARD SERVICE DOOR ASSIST HANDLE IAW AMM 52-41-31.
